# SDR SWIA201127405

- Difficulty date: August 24, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 21,341 hours, 17,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CRACKED AT LEFT AND RIGHT SIDES.  (C-CHECK)  REPAIR PER REO.
